Continuous cohomology and real homotopy type II
Théorie de l'homotopie, Astérisque no. 191  (1990), p. 45-70
@incollection{AST_1990__191__45_0,
     author = {Brown, Edgar H. and Szczarba, Robert H.},
     title = {Continuous cohomology and real homotopy type II},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {45-70},
     zbl = {0731.55008},
     mrnumber = {1098966},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__191__45_0}
}
Brown, Edgar H.; Szczarba, Robert H. Continuous cohomology and real homotopy type II, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 45-70. http://www.numdam.org/item/AST_1990__191__45_0/

1. Bott, R., Lectures on characteristic classes and foliations, Lecture Notes in Math, Springer 279 (1973), 1-74. | MR 362335 | Zbl 0241.57010

2. Bousfield, A. K. and Gugenheim, V. K. A. M., On PL de Rham theory and rational homotopy type, Memoirs of A.M.S. 179, Providence, 1976. | MR 425956 | Zbl 0338.55008

3. Brown, E. H. and Szczarba, R. H., Continuous cohomology and real homotopy type, Trans. Amer. Math. Soc. 311 (1989), 57-106. | Article | MR 929667 | Zbl 0671.55006

4. Godbillon, C. and Vey, J., An invariant des feuilletages de codimension 1, CR Acad. Sci. Paris, Ser. A 273 (1971), 92. | MR 283816 | Zbl 0215.24604

5. Haefliger, A., Cohomology of Lie algebras and foliations, Symposium of Differential and Algebraic Topology, Rio de Janeiro, Lecture Notes in Mathematics 652, Springer-Verlag, 1-12. | MR 501010 | Zbl 0387.57013

6. Kamber, F. W. and Tondeur, Ph., Algebres de Weil semi-simpliciales, CR Acad. Sci. Paris, Ser. A 276 (1973), 1177-1179. | MR 321128 | Zbl 0259.57011

7. Milnor, J., Remarks on infinite-dimensional Lie groups, Relativity, Groups, and Topology II, Les Houches, North Holland, 1009-1057. | MR 830252 | Zbl 0594.22009

8. Sullivan, D., Infinitesimal computations in topology, Publ. Math. I.H.E.S. 47 (1977), 269-331. | Article | Numdam | MR 646078 | Zbl 0374.57002

9. Palais, R. and Terng, C., Critical point theory and submanifold geometry, Lecture Notes in Math 1353, Springer Verlag, p. 6. | MR 972503 | Zbl 0658.49001